# SDR USAA2010031190563

- Difficulty date: February 13, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE174004
- Part serial: 259
- Condition: Weak
- Location: R1 Door
- Part time: 57,012 hours, 25,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - EES - R-1 DOOR HAS HARD IMPACT WHEN FULLY OPEN.  REPLACED R-1 DOOR DAMPER CYLINDER & PERFORMED OPERATIONAL CHECK IAW A320 AMM 52-11-14.  OPS CHECK GOOD.
